# SDR QXEA2013051600990

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 29,028 hours, 30,116 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0170
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN WHEEL APPEARS TO HAVE A BEARING FAILURE.  PAX REPORTED SMOKE AND SPARKS ON LANDING.  R & R NR 2 MLG ALXE IAW AMM TASK 32-11-04-000-801 & 32-11-04-400-801.  R & R NR3 & NR4 MLG WHEEL & BRAKE ASSY IAW MX 6324201.  RETURNED TO SERVICE.
